Irritated Bladder Question

Home The Candida Forum Candida Questions Irritated Bladder Question

This topic contains 2 replies, has 2 voices, and was last updated by  lori.m 3 years, 7 months ago.

Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • #171563

    lori.m
    Participant
    Topics: 5
    Replies: 2

    I have been experiencing an irritated bladder for about 1 mo. now right after I started Florastor, a new multi-vitamin and a GI supplement (mixture of several things) a doctor recommended. I am currently at the five mo. mark now and the last couple of days the bladder irritation has gotten worse and I have some burning, frequency and I am achy. This has happened to a smaller degree a few months back and I think it was from detoxing. I also detoxed last week a little after a vacation and eating more foods I was previously avoiding.
    I stopped the Florastor, multi-vitamin and GI supplement a few days ago and I am eating more strict.
    I took an at home UTI test and the Leukocytes (WBC) portion was a real pale pink (trace).
    I started taking D-Mannose, baking soda in water, and more Vitamin C to help.
    I am extremely frustrated since I have been feeling a lot better and was introducing more foods after the Florastor. Could the Florastor be pushing stuff out and my bladder doesn’t like it?
    Any thoughts???

    Thank you!

    #171567

    raster
    Participant
    Topics: 104
    Replies: 6838

    Are you still taking detox supplements?

    -raster

    #171568

    lori.m
    Participant
    Topics: 5
    Replies: 2

    No, I stopped those days ago. Do you think I got candida back and possibly in my kidneys/bladder? I did drink some alcohol on vacation and I think that may have contributed to this. I’m just not sure what else to do.

Viewing 3 posts - 1 through 3 (of 3 total)

The topic ‘Irritated Bladder Question’ is closed to new replies.